# SDR AALA201705229052

- Difficulty date: May 17, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 44,808 hours, 16,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON SILL PLATE AT -Y1589 AND FR 66. REPLACED SILL PLATE PER SRM51-42-11 AND DRAWING D53480505.
